# SDR 2025FA0000695

- Difficulty date: September 25, 2025
- Submitted: October 8, 2025
- Operation: General aviation
- Aircraft: N995FG
- Make and model: Piper PA-28-181
- Aircraft serial: 2881883
- Aircraft time: 343 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Valve
- Part number: 492241
- Condition: Open
- Location: Pitot
- Part time: 343 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND PITOT/STATIC PORT DRAIN ABLE TO GET STUCK IN OPEN POSITION IF PRESSED WITH A SIDE LOAD. AIRCRAFT DEPARTED WITH DRAIN STUCK AND DID NOT RECEIVE AIRSPEED INDICATION.
